links

Author Details

Afrouzi, G.A., Iran

  • Vol 11, No 2 (2013): August - Articles
    Existence and Stability Properties of Positive Weak Solutions for a Class of Dirichlet Equations Involving Indefinite Weight Functions Driven by a (p1, . . . , pn)-Laplacian Operator
    Abstract  PDF


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|